# SDR FDEA201007232650

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,729 hours, 10,556 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 709
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT. COULD NOT  MOVE HANDLE TO "UP" POSITION.   REMOVED AND REPLACED PROXIMITY ELEC UNIT PER AMM REF 32-31-71-04.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR BOGIE BEAM PROXIMITY DETECTORS FOR SYSTEM NR 1 AND 2.   PRESSURE LUBRICATED BOTH BOGIE BEAM PIVOT PINS.  PERFORMED GEAR SWING BOTH SYSTEMS PER 32-31-00-05.  NO DEFECTS NOTED. SMOOTH PIVOT OF BOGIE BEAMS OBSERVED.
